FAQ

Find answers to some of the more frequently asked questions on the Forums.

Forums guidelines

Our guidelines keep the Forums a safe place for people to share and learn information.

Anxiety Medication Symptoms

Ellyn
Community Member

Hi. My daughter suffers from bad night sweats as a symptom of taking Anxiety medication. They appear to be hormonal as they occur when she is either ovulating or menstruating. I'm wondering if anyone else suffers from this symptom and if so, do they have any tips or remedies to ease these? It seems unreal for her to have to deal with this, for a week at a time, every month - broken sleeps and having to change her bedding during the night, every night, during those weeks. TIA

1 Reply 1

Hi Ellyn,  

 

Welcome to the Forums! Thank you for sharing your experience here. Many of us in the community will likely be able to relate to having (or caring for someone who has) a range of side effects from medication. It is great that you are reaching out for support and advice.  

 

It sounds like this might be something worthwhile discussing with your daughter’s GP. While anxiety medications can some with a range of side effects, it is worth checking out what exactly is going on and seeing if there are any ways that it may be remedied. Finding the right balance can be a process of trial-and-error and you deserve some good support along this journey.  

 

Please know that we'd be happy to talk things through with you on 1300 22 4636 or via: https://www.beyondblue.org.au/get-support/    

 

Thanks again for posting here. We are sure the community will see your post soon and chime in with their own wisdom and experiences 🙂

 

Kind regards, 

Sophie M